MathSciNet Relay Station
MathSciNet bibliographic data
MR767358 (86b:35017) 35B40 (35K60)
Wiegner, Michael On the asymptotic behaviour of solutions of nonlinear parabolic equations. Math. Z. 188 (1984), no. 1, 3–22.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement